# SDR ASAA2023120546549

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N903AK
- Make and model: Boeing 737-9
- Aircraft serial: 67425
- Aircraft time: 477 hours, 128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING TC 33-010-00 FOUND RH FWD OVERWING EXIT LIGHT INOP. GROUNDED - YES. RH FWD OVERWING EXIT LIGHT RELAMPED PER AMM 33-51-04-960-801. OPS CHECKS NORMAL.
